# SDR REXA2012091600974

- Difficulty date: September 16, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 11,501 hours, 7,205 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS DO NOT ILLUMINATE FROM AFT EMERGENCY EXITS TO AFT LAV WHEN TURNED ON.  ON FURTHER INSPECTION FOUND CONNECTOR PS458 NOT CONNECTED.  RECONNECTED CONNECTOR AND AFT EMERGENCY LIGHTS CAME ON.  PERFORMED OPS TEST OF THE EMERGENCY LIGHTS IAW CRJ 900 AMM 33-51-00-710-801.
